# SDR AALA20091201MIA03

- Difficulty date: December 1, 2009
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 62,023 hours, 21,769 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW REPORTED LEADING EDGE SLAT DISAGREE.  FLAP LEADING EDGE LIGHT AND FLAP INDICATOR STOPPED BETWEEN 1 DEGREE AND 0 DEGREES.  RETURNED TO MIAMI AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT WING NUMBER 12 SLAT ROTARY ACTUATOR.
